# SDR IXXA2024032704

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 91,980 hours, 34,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT SKIN LOWER AFT CORNER IS CRACKED.
